# SDR DGCA2015042800163

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: General aviation
- Aircraft: N6914Y
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508075
- Aircraft time: 1,970 hours
- Engine: Cont TSIO550C
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Exhaust Pipe
- Part number: 654321
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT STATED LOSS OF PRESSURIZATION AND DECREASED MANIFOLD PRESSURE. EXHAUST PIPE BROKEN.
